Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

August 15, 2011Gloucester County, New Jersey; Delaware County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 15, 2011, 8:09 PM EDT for Gloucester County, New Jersey; Delaware County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2011, 8:09 PM EDT (00:09 UTC)
Expired
Aug 15, 2011, 9:00 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly

Counties Gloucester County, NJ, Delaware County, PA

The radar

The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WWUS81 KPHI 160009
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
809 PM EDT MON AUG 15 2011

NJZ017-PAZ070-160100-
DELAWARE PA-GLOUCESTER NJ-
809 PM EDT MON AUG 15 2011

...STRONG THUNDERSTORMS WILL AFFECT DELAWARE AND GLOUCESTER
COUNTIES...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF CAMDEN...MOVING NORTHEAST
AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED IN SOUTHWESTERN 
DELAWARE COUNTY MOVING NORTHEAST. 

WIND GUSTS TO 40 MPH AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM. 
SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED.

LAT...LON 3964 7517 3976 7541 3981 7544 3984 7555
      3987 7561 3999 7545 4000 7546 4007 7538
      3996 7525 3988 7527 3985 7524 3988 7515
      3983 7509 3978 7508 3978 7509 3976 7505

$$

FORECASTER: JJM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 15, 3:28 PM EDT, 4 hours 41 minutes earlier.

Area forecast discussion, Aug 15, 3:28 PM EDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT MON AUG 15 2011

.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEASTWARD UP THE COAST TODAY AND MOVE
OFFSHORE OF NEW ENGLAND BY TUESDAY MORNING. HIGH PRESSURE WILL BUILD
IN FROM THE WEST ON WEDNESDAY AND BECOME ANCHORED OVER THE WESTERN
ATLANTIC. A WEAK COLD FRONT WILL APPROACH FROM THE WEST ON THURSDAY
BUT DISSIPATE BEFORE ARRIVING IN OUR AREA. AN AREA OF LOW PRESSURE
MAY MOVE THROUGH OUR REGION ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
LOW PRESSURE IS LOCATED OFF THE NEW JERSEY COAST AND WILL MOVE
NORTHEASTWARD AWAY FROM THE REGION TONIGHT AND INTO TUESDAY
MORNING. MEANWHILE, SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE
THROUGH THE AREA THIS AFTERNOON. RAINFALL AMOUNTS WILL GENERALLY
BE AROUND AN INCH BUT SOME LOCALLY HIGHER AMOUNTS REMAIN POSSIBLE.

CONVECTION SHOULD TAPER OFF IN A MAINLY WEST TO EAST OVER THE NEXT
SEVERAL HOURS AS THE SURFACE LOW MOVES FURTHER AWAY FROM OUR AREA.
ALTHOUGH THE PRECIPITATION WILL END OVERNIGHT THERE WILL STILL BE
PLENTY OF MOISTURE AROUND AND SOME PATCHY FOG MAY FORM ACROSS THE
REGION.

TEMPERATURES WILL DROP INTO THE LOW TO MID 60S TONIGHT ALTHOUGH
THERE WILL STILL BE AMPLE MOISTURE AROUND AND THE CLOUDS LOOK TO
HANG AROUND.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
AN UPPER LEVEL LOW WILL SLOWLY MAKES ITS WAY TOWARD THE COAST ON
TUESDAY. MORE SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE
THROUGHOUT THE DAY ALTHOUGH GREATER CHANCES WILL BE OVER THE
NORTHERN PORTIONS OF OUR FORECAST AREA. ADDITIONAL RAINFALL
AMOUNTS OF 0.5-1.0 INCHES ARE POSSIBLE AND FLOODING POTENTIAL WILL
AGAIN NEED TO BE MONITORED IN AREAS THAT HAVE ALREADY SEEN COPIOUS
AMOUNTS OF RAIN OVER THE PAST COUPLE OF DAYS.

TEMPERATURES ON TUESDAY WILL BE SLIGHTLY COOLER THAN TODAY WITH
HIGHS MAXING OUT IN THE UPPER 70S TO AROUND 80 IN MOST AREAS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE MID LEVEL TROUGH SHOULD BE DRIFTING FARTHER OFF THE COAST ON
TUESDAY NIGHT. A WEAK RIDGE IS ANTICIPATED TO FOLLOW FOR WEDNESDAY.
ANOTHER MID LEVEL TROUGH IS EXPECTED TO BEGIN DIGGING OVER THE GREAT
LAKES AND THE NORTHEASTERN STATES ON THURSDAY.

SURFACE HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE
WEST ON TUESDAY NIGHT. THE CENTER OF THE HIGH IS EXPECTED TO PASS
OVERHEAD AND OFF THE COAST ON WEDNESDAY. AS A RESULT, A CLEARING SKY
IS LIKELY ON TUESDAY NIGHT WITH MOSTLY SUNNY CONDITIONS FOR
WEDNESDAY.

HUMIDITY SHOULD BE ON THE INCREASE IN THE RETURN FLOW ON THE BACK
SIDE OF THE HIGH ON WEDNESDAY NIGHT. A MID LEVEL SHORT WAVE IS
EXPECTED TO APPROACH FROM THE WEST ON THURSDAY AND IT SHOULD PASS
OVER OUR REGION LATE IN THE DAY. WITH THE APPROACHING SHORT WAVE AND
WITH THE INCREASED INSTABILITY, WE HAVE INCLUDED A CHANCE OF SHOWERS
AND THUNDERSTORMS FOR THURSDAY, ESPECIALLY IN THE AFTERNOON.

FOR THE PERIOD FROM THURSDAY NIGHT THROUGH MONDAY, THE MID LEVEL
FLOW IS EXPECTED TO FEATURE A RIDGE IN THE WEST AND A TROUGH IN THE
EAST. ADDITIONAL IMPULSES IN THE MID LEVEL FLOW MAY BRING SCATTERED
SHOWERS AND THUNDERSTORMS FROM THURSDAY NIGHT INTO SATURDAY. WE WILL
LEAVE OUT THE MENTION OF ANY PRECIPITATION ON SUNDAY AND MONDAY FOR
THE TIME BEING.

WITH THE MID LEVEL TROUGH OVER THE EAST THROUGH MUCH OF THE PERIOD,
SEASONABLE TEMPERATURES ARE ANTICIPATED.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
THE REGION THIS AFTERNOON AND INTO THIS EVENING. MVFR CEILINGS ARE
PREVALENT ACROSS THE AREA WITH SOME SITES BREAKING OUT INTO VFR AT
TIMES. HOWEVER, AS THE CONVECTION TAPERS OFF LATER THIS EVENING
THERE WILL STILL BE AMPLE MOISTURE AROUND, KEEPING CEILINGS MAINLY
IN THE MVFR RANGE. SOME SITES WILL ALSO SEE FOG DEVELOP AND
VISIBILITIES MAY DROP TO AROUND 3-5 MILES OVERNIGHT AS WINDS REMAIN
FAIRLY LIGHT AND VARIABLE.

CONDITIONS LOOK TO IMPROVE ON TUESDAY AS THE LOW PRESSURE SYSTEM
RESPONSIBLE PULLS OFF TO THE NORTHEAST OF OUR AREA. CEILINGS WILL
GRADUALLY IMPROVE DURING THE DAY AND SHOULD BECOME VFR BY TUESDAY
AFTERNOON.

OUTLOOK...
HIGH PRESSURE AND VFR CONDITIONS ARE ANTICIPATED FOR TUESDAY NIGHT
AND WEDNESDAY. AS THE HIGH BEGINS TO MOVE OUT TO SEA ON WEDNESDAY
NIGHT, THE HUMIDITY WILL LIKELY INCREASE IN THE RETURN SOUTHERLY
FLOW. AS A RESULT, THERE MAY BE SOME VISIBILITY RESTRICTIONS FROM
LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. A SERIES OF WEAK
DISTURBANCES IN THE UPPER ATMOSPHERE MAY BRING SCATTERED SHOWERS AND
THUNDERSTORMS FOR THURSDAY, FRIDAY AND SATURDAY, ESPECIALLY IN THE
AFTERNOON AND EVENING HOURS.

&&

.MARINE...
WINDS AND WAVES REMAIN FAIRLY CALM TODAY WITH NO HEADLINES
ANTICIPATED FOR SEVERAL DAYS. SURFACE LOW PRESSURE WILL MOVE OFF TO
THE NORTHEAST TONIGHT AND PULLS AWAY FROM THE REGION ON TUESDAY.
AS THE SYSTEM PULLS AWAY THERE MAY BE SOME ADDITIONAL SCATTERED
SHOWERS AND THUNDERSTORMS WHICH COULD PRODUCE LOCALLY HIGHER WINDS
AND WAVES.

HIGH PRESSURE FROM THE WEST IS FORECAST TO PASS OFF THE COASTS OF
NEW JERSEY AND DELAWARE ON WEDNESDAY BEFORE MOVING OUT TO SEA. A
WARM FRONT FROM THE SOUTH MAY ARRIVE OVER THE WEEKEND. WITH NO
STRONG WEATHER SYSTEMS ANTICIPATED FROM TUESDAY NIGHT THROUGH
SATURDAY, CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA DURING THE PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...IOVINO
AVIATION...IOVINO/MEOLA
MARINE...IOVINO/MEOLA
Hazardous weather outlook, Aug 15, 2:48 PM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 PM EDT MON AUG 15 2011

PAZ054-060-061-067-161900-
CARBON-BERKS-LEHIGH-CHESTER-
248 PM EDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ055-062-
068>071-161900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-MONROE-NORTHAMPTON-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
248 PM EDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING MAY BE
ACCOMPANIED BY HEAVY RAIN, GUSTY WINDS AND HAIL, ALONG WITH
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-161900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
248 PM EDT MON AUG 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 15, 2:47 PM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EDT MON AUG 15 2011

DEZ002-003-MDZ020-151945-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
247 PM EDT MON AUG 15 2011

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT AND SUSSEX
COUNTIES...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
DOVER TO 12 MILES SOUTHWEST OF DOVER TO 17 MILES SOUTHEAST OF
CENTERVILLE...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE
NEAR CHESWOLD...LEIPSIC AROUND 300 PM...DOVER...DOVER SPEEDWAY AROUND
315 PM...LITTLE CREEK...MAGNOLIA AROUND 330 PM...BOWERS AND MILFORD
AROUND 345 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3890 7592 3907 7579 3914 7578 3914 7575
      3921 7576 3930 7574 3930 7564 3924 7539
      3909 7540 3898 7529 3893 7530 3891 7528
      3876 7540

HEAVENER
Special weather statement, Aug 15, 2:56 PM EDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EDT MON AUG 15 2011

NJZ001-008-010-012-013-015>022-027-152045-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-MERCER NJ-
MIDDLESEX NJ-MORRIS NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WESTERN MONMOUTH NJ-
256 PM EDT MON AUG 15 2011

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...CUMBERLAND...GLOUCESTER...MERCER...MIDDLESEX...MONMOUTH...
MORRIS...OCEAN...SALEM...SOMERSET AND SUSSEX COUNTIES THROUGH THE
AFTERNOON HOURS...

AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM SUSSEX COUNTY IN NORTHERN
NEW JERSEY SOUTH TO CUMBERLAND COUNTY. THIS LINE IS MOVING SLOWLY TO
THE EAST AT AROUND 10 MPH. HEAVY DOWNPOURS...WIND GUSTS UP TO 50 MPH...
AND FREQUENT LIGHTNING IS OCCURRING IS SPOTS ALONG THIS LINE.

FLASH FLOODING IS POSSIBLE IN THE HEAVIEST DOWNPOURS.  IN ADDITION...
GUSTY WINDS COULD BRING DOWN A FEW TREES AND WIRES IN A FEW SPOTS.

LAT...LON 4120 7437 4104 7449 4097 7427 4066 7445
      4066 7443 4066 7440 4059 7444 4059 7423
      3984 7428 3916 7493 3929 7532 3946 7555
      3962 7558 4015 7472 4026 7485 4071 7473
      4078 7489 4091 7477 4110 7499 4135 7468

FORECASTER: JJM
Special weather statement, Aug 15, 3:25 PM EDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON AUG 15 2011

DEZ002>004-MDZ015-019-020-152230-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
QUEEN ANNE'S MD-TALBOT MD-
325 PM EDT MON AUG 15 2011

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S...SUSSEX AND TALBOT COUNTIES...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL AREAS OF SHOWERS AND THUNDERSTORMS OVER THE EASTERN SHORE OF
MARYLAND AND CENTRAL DELAWARE. THESE THUNDERSTORMS ARE CAPABLE OF
PRODUCING STRONG GUSTY WINDS UP TO 50 MPH...HEAVY RAIN...AND NUMEROUS
CLOUD TO GROUND LIGHTNING STRIKES. PONDING OF WATER IN LOW LYING
AREAS IS ALSO POSSIBLE AS THESE STORMS MOVE THROUGH.

LAT...LON 3846 7570 3866 7573 3869 7590 3856 7605
      3873 7625 3867 7636 3877 7640 3883 7631
      3886 7639 3889 7633 3884 7629 3892 7628
      3882 7621 3893 7621 3893 7627 3937 7550
      3924 7538 3893 7530 3880 7507 3846 7503

FORECASTER:JJM
Special weather statement, Aug 15, 4:15 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT MON AUG 15 2011

NJZ023-024-152115-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
415 PM EDT MON AUG 15 2011

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF CAPE MAY...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR CAPE MAY POINT AROUND 430 PM...
GREEN CREEK...VILLAS AROUND 445 PM...SCOTCH BONNET...CAPE MAY COURT
HOUSE AROUND 500 PM...AVALON AND SEA ISLE CITY AROUND 515 PM.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE BEACH AREAS
WILL ALSO BE EFFECTED BY THIS STORM.

LAT...LON 3920 7464 3912 7470 3907 7471 3902 7479
      3899 7479 3893 7488 3892 7497 3899 7498
      3911 7490 3920 7493 3922 7490 3926 7489
      3930 7480 3928 7468 3929 7465 3929 7455

FORECASTER:JJM
Special weather statement, Aug 15, 8:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
809 PM EDT MON AUG 15 2011

NJZ017-PAZ070-160100-
DELAWARE PA-GLOUCESTER NJ-
809 PM EDT MON AUG 15 2011

...STRONG THUNDERSTORMS WILL AFFECT DELAWARE AND GLOUCESTER
COUNTIES...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF CAMDEN...MOVING NORTHEAST
AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED IN SOUTHWESTERN
DELAWARE COUNTY MOVING NORTHEAST.

WIND GUSTS TO 40 MPH AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM.
SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED.

LAT...LON 3964 7517 3976 7541 3981 7544 3984 7555
      3987 7561 3999 7545 4000 7546 4007 7538
      3996 7525 3988 7527 3985 7524 3988 7515
      3983 7509 3978 7508 3978 7509 3976 7505

FORECASTER: JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 8:29 PM EDTSevere Thunderstorm WarningPHIGloucester31 min
Aug 15, 9:02 PM EDTAreal Flood WarningPHIAtlantic, Cumberland, Salem3 days
Aug 15, 10:06 PM EDTSpecial Weather StatementPHIAtlantic54 min
Aug 16, 4:31 AM EDTAreal Flood WarningPHIGloucester4 hr

Nearby

Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.